MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS MEDICAL ASD, INC. BIVONA; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 67N025
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/21/2020
Type of Reportable Event Malfunction
Event or Problem Description
Information was received that the balloon does not inflate on the bivona tube.There were no adverse events reported.
 
Additional Manufacturer Narrative
Other, other text: returned device was received for evaluation.During the evaluation of the device the customer reported condition was not confirmed.No fault found.The device history record was reviewed and showed that this device met all manufacturing specification for product released for distribution.No issues were identified that would have impacted this event.

Brand Name
BIVONA
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
MDR Report Key10880910
Report Number3012307300-2020-11660
Device Sequence Number19584495
Product Code JOH
UDI-Device Identifier15021312006209
UDI-Public15021312006209
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K944178
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/03/2023
Device Model Number67N025
Device Lot Number3593181
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/23/2020
Supplement Date Received by Manufacturer01/24/2021
Initial Report FDA Received Date11/21/2020
Supplement Report FDA Received Date02/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1